# SDR ABXA20221026297

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 92,110 hours, 28,408 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HUNG START AFTER STARTER CUTOUT. EGT CONTINUED TO RISE TWD THE LIMIT. N2 AND N1 NORMAL WITH NO INCREASE IN SPEED WITH THE INCREASING EGT. FOLLOWED QRH PROCEDURE FOR THE ABORTED START AND ELECTED TO RETURN TO BLOCK. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE  ACCOMPLISHED NORMAL ENGINE START IAW AMM 70-11-00 AND 71-00-00 CONFIG 3. START WAS NORMAL. ALL PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE.
